# SDR COMA0460509

- Difficulty date: September 7, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N431CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7472
- Aircraft time: 9,491 hours, 7,735 cycles
- Engine: Ge CF343B1
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF RDU RECEIVED A LT 14TH STAGE DUCT WARNING, AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE LT PYLON BLEED LOOP SENSING ELEMENT AW59WK.
